# SDR RAIA201105030001

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,392 hours, 26,798 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW GOT A NR 1 AHRS OVERHEAT FAIL MESSAGE ON THE EICAS.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 1 AHRS FAN.  SYSTEM OPS CHECKED GOOD.
